# SDR CA150917004

- Difficulty date: September 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Control Valve
- Part number: 4100S03101
- Condition: Contaminated
- Location: Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH APPROX 1,000FT. A CABIN CREW REPORTED A BANG SOUND FROM AFT OF THE CABIN FOLLOWED BY PRESSURE CHANGE. DE-PRESSURIZATION WAS CONFIRMED AS THE DELTA CABIN PRESSURE SHOWED ZERO. CREW ELECTED ATB.   MAINTENANCE FOUND CANTED BULKHEAD BLOWOUT PANEL FOUND DISLODGED. FURTHER INVESTIGATION SHOWED AFT DOOR SEAL CONTROL VALVE CONTAMINATED WITH WHITISH POWDER.  AIRCRAFT RTS AFTER PERFORMING SYSTEM PURGING AND REPLACEMENT OF THE AFT DOOR SEAL CONTROL VALVE.
